MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 40MM CONST HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 40MM CONST HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-40-10
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1 year and 10 months post left total shoulder arthroplasty (tsa), the humeral reconstruction prosthesis (hrp) and reverse baseplate were removed due to infection.A g21 molded antibiotic spacer was implanted.It was further stated that there was poly/liner wear.It was unclear if the device "broke" due to infection or vice versa.Labs were to determine what was infected.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.Concomitants: 308-05-27 - distal fixation ring ha 27.5 (b)(6) 308-01-13 - 13x80mm distal stem modular cemented (b)(6) 308-09-00 - small prox body +0 (b)(6) 308-15-01 - taper locking screw 0 (b)(6) 321-52-09 - 3.2mm k-wire, trocar tip (b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(6) 320-31-40 - glenosphere, 40mm (b)(6) 320-10-05 - equinoxe reverse tray adapter plate tray +5 (b)(6) 320-35-01 - small glenoid plate (b)(6) 321-52-07 - 3.2mm drill bit sterile (b)(6) 320-20-00 - eq reverse torque defining screw kit (b)(6) 320-15-05 - eq rev locking screw (b)(6) tpa-13 - cement restrictor xs (extra small, sz 13) (b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm (b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm (b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(6).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, h6.Mdr section codes updated/corrected: b, c, d.The reason for the revision reported was likely the result of infection.The wear of the humeral liner observed in the provided images was likely due to scapular notching and subsequent impingement which may be related to the orientation of the components due to the patient¿s anatomy and/or inferior migration of the humerus as a result of improper implantation or laxity in the shoulder joint.The reason for the reported infection cannot be conclusively determined from the information available.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 40MM CONST HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20496978
Report Number1038671-2024-04057
Device Sequence Number4096086
Product Code KWT
UDI-Device Identifier10885862535054
UDI-Public10885862535054
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2024
Device Catalogue Number320-40-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date10/02/2025
Date Device Manufactured01/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale